Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 102639, 7 pages
http://dx.doi.org/10.1155/2015/102639
Research Article

Blow-Up Phenomena for Certain Nonlocal Evolution Equations and Systems

Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 12 July 2015; Accepted 15 November 2015

Academic Editor: Yuming Qin

Copyright © 2015 Mohamed Jleli and Bessem Samet. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. García-Melián and F. Quirós, “Fujita exponents for evolution problems with nonlocal diffusion,” Journal of Evolution Equations, vol. 10, no. 1, pp. 147–161, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. O. Diekmann and H. G. Kaper, “On the bounded solutions of a nonlinear convolution equation,” Nonlinear Analysis—Theory, Methods & Applications, vol. 2, no. 6, pp. 721–737, 1978. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. P. Fife, “Some nonclassical trends in parabolic and parabolic-like evolutions,” in Trends in Nonlinear Analysis, pp. 153–191, Springer, Berlin, Germany, 2003. View at Google Scholar · View at MathSciNet
  4. A. De Masi, E. Orlandi, E. Presutti, and L. Triolo, “Glauber evolution with Kac potentials. I. Mesoscopic and macroscopic limits, interface dynamics,” Nonlinearity, vol. 7, no. 3, pp. 633–696, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. H. Fujita, “On the blowing up of solution of the Cauchy problem for ut=u+uα+1,” Journal of the Faculty of Science, the University of Tokyo, vol. 13, pp. 109–124, 1966. View at Google Scholar
  6. J. Yang, “Fujita-type phenomenon of nonlinear coupled nonlocal diffusion system,” Journal of Mathematical Analysis and Applications, vol. 428, no. 1, pp. 227–237, 2015. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. A. Samarskii, V. A. Galaktionov, S. P. Kurdyumov, and A. P. Mikhailov, Blow-up in Quasilinear Parabolic Equations, vol. 19 of De Gruyter Expositions in Mathematics, Walter de Gruyter, Berlin, Germany, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. Escobedo and M. A. Herrero, “Boundedness and blow-up for a semilinear reaction-diffusion system,” Journal of Differential Equations, vol. 89, no. 1, pp. 176–202, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. E. Mitidieri and S. I. Pokhozhaev, “A priori estimates and blow-up of solutions to nonlinear partial differential equations and inequalities,” Trudy Matematicheskogo Instituta imeni V.A. Steklova, vol. 234, pp. 3–383, 2001. View at Google Scholar
  10. S. I. Pokhozhaev, “Essentially nonlinear capacities induced by differential operators,” Doklady Akademii Nauk, vol. 357, no. 5, pp. 592–594, 1997. View at Google Scholar
  11. M. Kirane and M. Qafsaoui, “Global nonexistence for the Cauchy problem of some nonlinear reaction-diffusion systems,” Journal of Mathematical Analysis and Applications, vol. 268, no. 1, pp. 217–243, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus